# SDR UIEA2023031700270

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW L/E CAVITY IFSS 465.55 SUPPORT RIB LOWER FLANGE BRACE SUPPORT FOUND FASTENER HOLE ELONGATED.(  LHW L/E CAVITY IFSS 465.55 SUP PORT RIB LOWER FLANGE BRACE SUPPORT FASTENER HOLE ELONGATED AREA REPAIRED IAW RI-57-00-16123 REV.A )
